# SDR VNAA0605008

- Difficulty date: May 13, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 5,314 hours, 5,326 cycles
- Engine: Ge CF343B1
- Engine time: 5,314 hours, 5,326 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T48P01
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 5,314 hours, 5,326 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED THE NR 2 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 20-30 PSI.  MAINTENANCE SERVICED THE ENGINE WITH 4.25 QTS OF OIL.  NO VISUAL EVIDENCE OF LEAKAGE WAS FOUND.  AN OIL CONSUMPTION RUN WAS PERFORMED WITH NO LOSS NOTED AND PRESSURE WAS STABLE.  THE AIRCRAFT WAS RELEASED FOR SERVICE AND THE NR 2 ENGINE WAS PUT ON AN OIL WATCH.  AFTER FURTHER TROUBLESHOOTING THE NR 2 ENGINE IDG CARBON SEAL WAS FOUND TO BE LEAKING.  THE SEAL WAS REPLACED AND LEAK CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
